Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 334, NWS San Francisco Bay Area, CA

September 15, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 15, 2011, 9:12 PM PDT. It took effect at Sep 16, 2011, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2011, 9:12 PM PDT (04:12 UTC)
In effect from
Sep 16, 2011, 2:00 PM PDT
Expired
Sep 16, 2011, 11:00 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WHUS76 KMTR 160412
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
912 PM PDT THU SEP 15 2011

PZZ530-161215-
/O.CAN.KMTR.SC.Y.0332.000000T0000Z-110916T0600Z/
/O.NEW.KMTR.SC.Y.0334.110916T2000Z-110917T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT FRIDAY.

* WINDS : SW WINDS OF 15 TO 25 KT EXPECTED FRIDAY AFTERNOON AND
  EVENING...STRONGEST WINDS EXPECTED NEAR THE GOLDEN GATE AND
  ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-560-160515-
/O.EXP.KMTR.SC.Y.0332.000000T0000Z-110916T0400Z/
MONTEREY BAY-PIGEON POINT TO POINT PINOS TO 10 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ575-161215-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110917T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  LATE FRIDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-161215-
/O.CON.KMTR.SC.Y.0333.000000T0000Z-110917T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  LATE FRIDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-161215-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110917T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  LATE FRIDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-161000-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110916T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  LATE THURSDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-161000-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110916T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
912 PM PDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  LATE THURSDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
805 
WHUS76 KMTR 160959
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
259 AM PDT FRI SEP 16 2011

PZZ570-161800-
/O.EXT.KMTR.SC.Y.0333.000000T0000Z-110918T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST
  SATURDAY AFTERNOON.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-161800-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST
  SATURDAY AFTERNOON.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-161800-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110917T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST
  EARLY SATURDAY MORNING.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-161800-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH
  AT LEAST SATURDAY AFTERNOON.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-161800-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH
  AT LEAST SATURDAY AFTERNOON.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-161800-
/O.EXT.KMTR.SC.Y.0334.110916T2100Z-110917T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
259 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. 

* WINDS : SW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON AND
  EVENING...STRONGEST WINDS EXPECTED NEAR THE GOLDEN GATE AND
  ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
385 
WHUS76 KMTR 161544
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
844 AM PDT FRI SEP 16 2011

PZZ570-162345-
/O.CON.KMTR.SC.Y.0333.000000T0000Z-110918T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  AT LEAST SATURDAY AFTERNOON. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-162345-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  AT LEAST SATURDAY AFTERNOON. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-162345-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110917T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  AT LEAST EARLY SATURDAY MORNING. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-162345-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  AT LEAST SATURDAY AFTERNOON. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-162345-
/O.CON.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST SATURDAY AFTERNOON. STRONGEST WINDS WILL BE NEAR POINT REYES.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-162345-
/O.CON.KMTR.SC.Y.0334.110916T2100Z-110917T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
844 AM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS : SW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON AND 
  EVENING...STRONGEST WINDS EXPECTED NEAR THE GOLDEN GATE AND 
  ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
884 
WHUS76 KMTR 162144
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
244 PM PDT FRI SEP 16 2011

PZZ565-162245-
/O.CAN.KMTR.SC.Y.0332.000000T0000Z-110917T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WINDS ARE NO LONGER EXPECTED TO EXCEED 20 KNOTS.

$$

PZZ575-162245-
/O.CAN.KMTR.SC.Y.0332.000000T0000Z-110918T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WINDS ARE NO LONGER EXPECTED TO EXCEED 20 KNOTS.

$$

PZZ570-170545-
/O.EXT.KMTR.SC.Y.0333.000000T0000Z-110918T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  AT LEAST SATURDAY NIGHT. 

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-170545-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110918T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST SATURDAY NIGHT.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-170545-
/O.EXT.KMTR.SC.Y.0332.000000T0000Z-110918T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
SATURDAY. 

* WINDS : NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST SATURDAY EVENING. STRONGEST WINDS WILL BE NEAR POINT
  REYES.

* SEAS : STEEP FRESH SWELL WILL DEVELOP WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-170545-
/O.CON.KMTR.SC.Y.0334.000000T0000Z-110917T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
244 PM PDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS : SW WINDS OF 15 TO 25 KT EXPECTED FRIDAY AFTERNOON AND
  EVENING. STRONGEST WINDS EXPECTED NEAR THE GOLDEN GATE AND ANGEL
  ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 7:55 PM PDT, 1 hour 17 minutes earlier.

Area forecast discussion, Sep 15, 7:55 PM PDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
755 PM PDT THU SEP 15 2011

.DISCUSSION...AS OF 7:55 PM PDT THURSDAY...NO REAL SIGNIFICANT CHANGES
FROM THE AFTERNOON FORECAST ISSUANCE. EARLY EVENING SATELLITE IMAGERY
SHOWS LOW CLOUDS SPREADING OUT ALONG THE COASTLINE WITH INLAND MOTION
JUST BEGINNING TO BE DETECTED.

THE MARINE LAYER HAS GRADUALLY DEEPENED TODAY WITH IT BEGINNING TO
LOOK A BIT WASHED OUT IN THE LAST FEW HOURS. THE BEST APPROXIMATION
IS THAT IT IS ABOUT 2000-2500 FEET DEEP PER THE FORT ORD PROFILER.
AN INBOUND UPPER TROUGH WILL PROBABLY KEEP IT SUSPENDED AT ABOUT
THAT DEPTH OVERNIGHT. THIS WILL MAKE IT EASIER FOR THE COASTAL
STRATUS TO MOVE INLAND OVERNIGHT. A HIGHER MARINE INVERSION BASE
USUALLY MEANS LESS IN THE WAY OF FOG AND MORE IN THE WAY OF LOW
CLOUD CEILINGS.

CLOUDS SHOULD BREAK BY AFTERNOON ON FRIDAY WITH GENERALLY SLIGHTLY
COOLER THAN NORMAL TEMPERATURES FOR THE TIME OF YEAR. SATURDAY AND
SUNDAY LOOK NICE WITH SUNDAY PERHAPS BEING THE WARMEST DAY OF THE
WEEKEND.

HIGH PRESSURE...YES ACTUALLY HIGH PRESSURE...WILL BUILD IN ALOFT
EARLY NEXT WEEK. AS LONG AS THE MODELS HOLD TO THIS TREND
CONFIDENCE WILL REMAIN GOOD IN THE FORECAST. THIS SHOULD LEAD TO A
GREATER WARMING TREND EARLY NEXT WEEK WITH MUCH LESS STRATUS.
USUALLY STRATUS AND FOG DUE TO LOWER MARINE LAYER THICKNESS
REMAINS CONFINED RIGHT TO THE IMMEDIATE COASTLINE.

NO UPDATES ARE EXPECTED TONIGHT.

&&

.AVIATION...AS OF 6:25 PM PDT THURSDAY...STRATUS REDEVELOPING ALONG
THE COAST. CIGS EXPECTED TO MOVE IN FAIRLY EARLY THIS EVENING DUE
TO THE 2000 FOOT MARINE LAYER AND ROBUST ONSHORE GRADIENT. IFR TO MVFR
CIGS ANTICIPATED THROUGH MIDDAY FRIDAY.

VICINITY OF KSFO...STRONG ONSHORE GRADIENT HAS RESULTED IN GUSTY
SOUTHWESTERLY WINDS OVER KSFO. WINDS EXPECTED TO GRADUALLY EASE
OVERNIGHT. MVFR CIGS BKN-OVC012-016 MOVING IN OVER BAY AREA
TERMINALS ARE ANTICIPATED TO PERSIST UNTIL AROUND 19Z-20Z FRIDAY.

KSFO BRIDGE APPROACH...STRATUS FILLING OVER THE BAY THIS EVENING.
MVFR CIGS ANTICIPATE UNTIL AROUND 19Z FRIDAY.

MONTEREY BAY AREA TERMINALS...MVFR CIGS ANTICIPATED TO LOWER TO
IFR IN THE NEXT COUPLE OF HOURS. PARTIAL/TEMPORARY CLEARING OVER
KSNS POSSIBLE BETWEEN 19Z AND 23Z FRIDAY AFTERNOON. LIGHT WEST
WINDS WILL CONTINUE THROUGH THE FORECAST PERIOD.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...MRY BAY UNTIL 9 PM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
             SCA...SF BAY UNTIL 11 PM

&&

PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CW

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.